ABSTRACT CONTROL SYSTEMS - CONTROLLABILITY AND OBSERVABILITY

被引:7
作者
JURDJEVIC, V
机构
来源
SIAM JOURNAL ON CONTROL | 1970年 / 8卷 / 03期
关键词
D O I
10.1137/0308030
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:424 / +
页数:1
相关论文
共 20 条
[1]   LINEAR CONTROL SYSTEMS [J].
ANTOSIEWICZ, HA .
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 1963, 12 (04) :313-324
[2]  
BHATIA N, TO BE PUBLISHED
[3]  
BUSHAW D, 1967, 1967 P US JAP SEM DI, P13
[4]  
CODDINGTON EA, 1965, THEORY ORDINARY DIFF
[5]  
Fattorini H. O., 1966, SIAM J CONT, V4, P686
[6]   ON COMPLETE CONTROLLABILITY OF LINEAR SYSTEMS [J].
FATTORINI, HO .
JOURNAL OF DIFFERENTIAL EQUATIONS, 1967, 3 (03) :391-+
[7]   BOUNDARY CONTROL SYSTEMS [J].
FATTORINI, HO .
SIAM JOURNAL ON CONTROL, 1968, 6 (03) :349-+
[8]  
Gelfand I, 1939, CR ACAD SCI URSS, V25, P713
[9]  
Hajek O., 1968, Mathematical Systems Theory, V2, P195, DOI 10.1007/BF01694005
[10]  
HAJEK O, 1967, CZECH MATH J, V17, P159